# SDR MASA2011051902776

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,428 hours, 12,524 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SYSTEM FAULT.  R & R FIRE DETECTOR.
